MathSciNet Relay Station
MathSciNet bibliographic data
MR1349786 82B43 (60K35 82B26)
Giacomin, G.; Lebowitz, J. L.; Maes, C. Agreement percolation and phase coexistence in some Gibbs systems. J. Statist. Phys. 80 (1995), no. 5-6, 1379–1403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement